Area and Hausdorff Dimension of Julia Sets of Entire Functions
MetadataShow full item record
CitationMcMullen, Curtis T. 1987. Area and Hausdorff dimension of Julia sets of entire functions. Transactions of the American Mathematical Society 300(1): 329–342.
AbstractWe show the Julia set of \(\lambda\sin(z)\) has positive area and the action of \(\lambda\sin(z)\) on its Julia set is not ergodic; the Julia set of \(\lambda\exp(z)\) has Hausdorff dimension two but in the presence of an attracting periodic cycle its area is zero.
Citable link to this pagehttp://nrs.harvard.edu/urn-3:HUL.InstRepos:3597233
- FAS Scholarly Articles